# SDR UALA2012061103178

- Difficulty date: June 8, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 36,415 hours, 14,983 cycles
- Engine: Iae V2522A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Paint
- Condition: Peeling
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PEELING AND LOOSE PAINT FOUND IN THE FORWARD LEFT STBY STATIC RVSM AREA.   ACCOMPLISHED REPAIR OF PAINT REF MM.
